About 2 Months Ago Both Of My Legs Starting Hurting, Like I Had
Climbed A Steep Hill, And I Dont Excersice Regurally, I Have Been On Lipator For About 2 Yrs And Know That One Of The Side Effects Is Muscle Cramping, I Have Been Going To My General Doctor For The Last Month Or So Every 2 Weeks The First Time
He Put Me On Pain Pills, Tylnol 3, 2 Weeks Later He Took Me Off Of My Lipator To See If That Would Help, Still No Better, My Legs Hurt All The Time, Worse At Night When Sitting Or Lying Down Legs Will Feel Tighter In Uper And Lower Parts Of Legs, Sometimes My Muscles Twitch Or Spams, Have Notice That Sometimes I Feel Like I Have A Burning Sensation In My Legs, Went Back To My Doctor Again After 2 Weeks Time, He Has Taken Blood Work, To Check By B=12 Level And Run Other Test, But He Put Me On Requip For Restless Leg Syndrom, 2 Week Supply I Take My Last Pill Tonight And I Have Not Felt The Least Bit Of Difference. I Feel Like He Might Need To Do A X Ray Of My Muscle, Or Even Make Sure A Dont Have A Blockage Somewhere, I Go Back To My Doctor On The 24th For The Blood Test Results. I Just Want Some Relief And Would Like To Know What Is Wrong With Me.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?